I've general doctor that says creatine is high but still normal! But, search thru. websites say otherwise. My creatinine and Urea (BUN) levels seems to signalling I'm heading for kidney problems ahead.
Can someone help to explain me and what I can I do and what foods to avoid to minize risk of developing kidney problem....
I will share with you a problem I had with increasing BUN & creatine. I was consuming to much protein including meats. I also was taking daily naprosyn (Aleve) for an arthretic knee. My doctor told me that taking naprosyn over a prolonged period of time could result in kidney damage. After I decreased my protein intake and shifted to Tylenol my BUN & cratinine scores dropped.
Have you know of anyone have the below:
I had NCT(nerver conductivity test) ....to my surrpise I've ulnar Nerve palsy and wasting of hand muscle and doctor says
I will need operation to fix it. It is painful news and says even operation will not result full recovery - ...
Doctor says many reasons causing it. I believe it must be due to diabetes condition causing nerve damage and finally palsy....
I've been reading websites to see possible non-surgery alternatives. Perhaps, I'm dreaming......
Kidney failure has been associated with uncontrolled and badly managed glucose levels. It would benefit you the most if you lowered your glucose levels to normal values. Your current glucose daily average - based upon your A1c 9.9% - is between 11.8-13.3 mmol/l [212-240 mg/dl]. HIGH.
Foods? Look at diabetic nutrition and perform daily physical exercises.
See this link, especially the paragraph on GFR
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.